# SDR HNAA2022090500254

- Difficulty date: September 1, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 41,753 hours, 38,284 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Message
- Condition: Illuminated
- Location: Ac Buss
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

115V AC OFF BUSS MESSAGE DURING T/O ROLL AT ABOUT 75 KTS. T/O ABORTED AND MESSAGE CLEARED WITH NO ACTION TAKEN. CREW FOLLOWED QRH AND RESET BUSS AS PRECAUTION.  IRREGULARITY CLEARED USING NORMAL CREW PROCEDURE.
